# SDR HNAA9900060

- Difficulty date: May 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N923HA
- Make and model: Dhav DHC8102
- Aircraft serial: 099
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1155591
- Condition: Broken
- Location: Cabin
- Part time: 30,238 hours
- Component: Grimes
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT FWD SIDEWALL EXIT SIGN FELL DOWN.  REMOVED AND REPLACED EXIT SIGN OPS.  CHECK GOOD.
